Keywords = Fuzzy metric space
Number of Articles: 17
2. Optimal coincidence best approximation solution in non-Archimedean Fuzzy Metric Spaces

Volume 13, Issue 3, May and June 2016, Pages 113-124

Naeem Saleem; Mujahid Abbas; Zahid Raza


3. Quasi-contractive Mappings in Fuzzy Metric Spaces

Volume 12, Issue 4, July and August 2015, Pages 147-153

A. Amini-Harandi; D. Mihet


4. Fixed Fuzzy Points of Fuzzy Mappings in Hausdorff Fuzzy Metric Spaces with Application

Volume 12, Issue 3, May and June 2015, Pages 31-45

Calogero Vetro; Mujahid Abbas; Basit Ali


5. A New Approach to Caristi's Fixed Point Theorem on Non-Archimedean Fuzzy Metric Spaces

Volume 12, Issue 2, March and April 2015, Pages 137-143

S. Sedghi; N. Shobkolaei; I. Altun


6. Fixed point results in fuzzy metric-like spaces

Volume 11, Issue 5, September and October 2014, Pages 81-92

Satish Shukla; Mujahid Abbas


7. A note on convergence in fuzzy metric spaces

Volume 11, Issue 4, July and August 2014, Pages 75-85

Valentn Gregori; Juan-Jose Minana; Samuel Morillas


8. Some New Fixed Point Theorems in Fuzzy Metric Spaces

Volume 11, Issue 3, May and June 2014, Pages 95-107

Dhananjay Gopal; Calogero Vetro


9. Fixed Points of Fuzzy Generalized Contractive Mappings in Fuzzy Metric Spaces

Volume 11, Issue 2, March and April 2014, Pages 113-120

A. Amini-Harandi


10. On $\varphi $-Contractions in Fuzzy Metric Spaces with Application to the Intuitionistic Setting

Volume 10, Issue 6, November and December 2013, Pages 63-72

Luis A. Ricarte; Salvador Romaguera


11. ON INTERRELATIONSHIPS BETWEEN FUZZY METRIC STRUCTURES

Volume 10, Issue 2, March and April 2013, Pages 133-150

Antonio Roldan; Juan Martnez-Moreno; Concepcion Roldan


12. COMMON FIXED POINT THEOREMS IN MODIFIED INTUITIONISTIC FUZZY METRIC SPACES

Volume 9, Issue 5, November and December 2012, Pages 77-92

M. Imdad; Javid Ali; M. Hasan


13. EXTENSION OF FUZZY CONTRACTION MAPPINGS

Volume 9, Issue 5, November and December 2012, Pages 1-6

H VOSOUGHI; S. J Hosseini Ghoncheh


14. ON COMPACTNESS AND G-COMPLETENESS IN FUZZY METRIC SPACES

Volume 9, Issue 4, September and October 2012, Pages 151-158

Pedro Tirado


15. A RELATED FIXED POINT THEOREM IN n FUZZY METRIC SPACES

Volume 7, Issue 3, September and October 2010, Pages 73-86

Faycel Merghadi; Abdelkrim Aliouche


16. FUZZY QUASI-METRIC VERSIONS OF A THEOREM OF GREGORI AND SAPENA

Volume 7, Issue 1, January and February 2010, Pages 59-64

Dorel Mihet